# SDR SWAA2024120960844

- Difficulty date: November 17, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS927 TO BS 947 AND S-25R AFT CARGO COMPARTMENT 2024-715122<[01] REOLACED WEB - INTERCOSTAL LOCATED BS927 TO BS 947 AND S-25R AFT CARGO COMPARTMENT IAW B737-700 SRM 1-10-02 AND DWG 147A7500 SHEET 29 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] REOLACED WEB - INTERCOSTAL LOCATED BS927 TO BS 947 AND S-25R AFT CARGO COMPARTMENT IAW B737-700 SRM 1-10-02 AND DWG 147A7500 SHEET 29 REV - SEE INDIVIDUAL SIGN OFF BELOW
